+ Reply to Thread
Page 1 of 4 1 2 3 ... LastLast
Results 1 to 10 of 39
  1. #1
    Junior Member
    Join Date
    Dec 2016
    Posts
    7

    Default Is "facial aging" from minoxidil real or is it just hype?

    Something I've seen in posts across hair loss forums from 3-4 years ago

    Just wondering what the consensus is now

  2. #2
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    545

    Default

    Quote Originally Posted by NW9000 View Post
    Something I've seen in posts across hair loss forums from 3-4 years ago

    Just wondering what the consensus is now


    It's just hype. Some people are allergic to propylene glycerol. When that's the case, foam can be used. So
    allergies might increase puffiness, but that's about it. I take very high dosages (30% cream/supplemented
    with 5%). Nothing happened to my face. Everybody's different though.

  3. #3
    Senior Member
    Join Date
    Aug 2015
    Posts
    327

    Default

    Quote Originally Posted by k9gatton View Post
    It's just hype. Some people are allergic to propylene glycerol. When that's the case, foam can be used. So
    allergies might increase puffiness, but that's about it. I take very high dosages (30% cream/supplemented
    with 5%). Nothing happened to my face. Everybody's different though.
    You mean "propylene glycol". Glycerol is one of the most viscous substance in nature...

  4. #4
    Junior Member
    Join Date
    Dec 2016
    Posts
    7

    Default

    Quote Originally Posted by k9gatton View Post
    It's just hype. Some people are allergic to propylene glycerol. When that's the case, foam can be used. So
    allergies might increase puffiness, but that's about it. I take very high dosages (30% cream/supplemented
    with 5%). Nothing happened to my face. Everybody's different though.
    Isn't minox said to inhibit collagen production or something ?

  5. #5
    Senior Member
    Join Date
    Aug 2015
    Posts
    327

    Default

    Never heard of that but taking a drug that was design to treat high blood pressure twice daily must have negative effects at some level...Yes there are systemic effects even from a topical foam etc...

  6. #6
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    545

    Default

    There's no facial side effects, in my own opinion.


    Keep in mind Minoxidil is only five percent. That means 95% is something else. And yes, some
    people have allergic reactions.


    But the dosage is very, very small (Minoxidil, that is). It's very unlikely.

  7. #7
    Member
    Join Date
    Jan 2015
    Posts
    85

    Default

    Wow. Never heard of this.. but got off Minoxidil years ago just due to the simple fact that the effect faded quickly. Now it's just finasteride and good old fashioned FUE :-)

    Richter101 is a former patient of Dr. Parsa Mohebi

    Born Oct ’89
    Began Seeing Gradual Hair Loss Oct ’09
    Began Seeing Gradual Hair Gain June ’15

    My regimen includes:
    HT #1 2200 (ARTAS- FUE) grafts at Parsa Mohebi Hair Restoration in Los Angeles in 2016
    Finasteride daily, since 2014
    Rogaine experimenter from 2012- ’13 RIP

    Planning HT #2 By End of This Year

  8. #8
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    545

    Default

    Quote Originally Posted by NW9000 View Post
    Isn't minox said to inhibit collagen production or something ?
    It doesn't.

  9. #9
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    545

    Default

    Quote Originally Posted by Louish View Post
    Never heard of that but taking a drug that was design to treat high blood pressure twice daily must have negative effects at some level...Yes there are systemic effects even from a topical foam etc...
    It doesn't cause any side effects. That's five percent. And stop trolling my posts.

  10. #10
    Senior Member k9gatton's Avatar
    Join Date
    Oct 2016
    Location
    US
    Posts
    545

    Default

    Quote Originally Posted by Louish View Post
    Never heard of that but taking a drug that was design to treat high blood pressure twice daily must have negative effects at some level...Yes there are systemic effects even from a topical foam etc...
    Really, show some proof then.

Similar Threads

  1. is Minoxidil "Sulfate" really 14x stronger than regular minoxidil?
    By Zmay1962 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 23
    Last Post: 06-30-2017, 01:15 PM
  2. So tired of Non-Sufferers telling me to "get over it", "Hair loss is nothin. Move on"
    By FlightTL in forum Coping with Hair Loss in Everyday Life
    Replies: 48
    Last Post: 08-04-2016, 10:18 AM
  3. Kelly Slater says "NO!" to hair transplants and "YES" to clipping it off!
    By FlightTL in forum Men's Hair Loss: Start Your Own Topic
    Replies: 15
    Last Post: 02-19-2015, 12:50 AM
  4. Presentation + Question about "norma" thinning while aging and effect of stress
    By MrMartin in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 07-17-2014, 03:47 AM
  5. "Gemini1" and "Gemini2" 11-Month Post-Op Forum Update
    By Gemini2 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 1
    Last Post: 09-18-2010, 04:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Is it okay to use Finasteride at 18 years old
Today 01:05 PM
by Sigh129
Last Post By Notgivingup2
Today 01:23 PM
Several studies backing up LLLT devices. Should we believe them?
Yesterday 10:47 AM
by Vantage
Last Post By Vantage
Today 12:23 PM
Dr Hakan Doganay - my experience documented
12-08-2016 10:09 AM
Last Post By Notbaldyett
Today 12:23 PM
Worried about my hair
12-16-2017 06:36 PM
by TML1991
Last Post By TML1991
Today 11:14 AM
Do I have a receding hairline?
07-05-2017 08:09 AM
Last Post By mattj
Today 06:10 AM